# SDR 07FDEA02001

- Difficulty date: May 29, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 70,984 hours, 29,122 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB07431
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER RIB CHORD HAS 2 CRACKED LUGS CRACKS EXTEND ABOVE HORIZONTAL FLANGE OF CHORD.  REPAIRED IAW SRM 57-20-00 FIG 21 SHT 1 VOL 1.
